# SDR YENA2023060500572

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 63,999 hours, 22,723 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2648, TPA-JFK.'FUMES EVENT CRAYON SMELL FROM TOD UNTIL LANDING NOTICED BY BOTH PILOTS; REF TSI MDDR # 512322 FOR ECS DECONTAMINATION, AND APU INSP/OIL COOLER REMOVED AND REPLACED ON W/O 1258028. THIS CLEARS MDDR 512318. PLACARDS REMOVED. MX-4 UPDATED.'
